By Topic

The singular general model of 2D systems and its solution

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
T. Kaczorek ; Warsaw Polytech.

A general singular model for 2D linear discrete systems with constant coefficients is defined. Necessary and sufficient conditions for the existence of a solution to the model are established. The considerations of the author's previous work (1986) can be extended to singular models of 2D linear systems with variable coefficients

Published in:

IEEE Transactions on Automatic Control  (Volume:33 ,  Issue: 11 )